Go to content
UR Home

Publications by Izhakian, Zur

Up a level
Export as
[feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item type | No Grouping
Jump to: 2016
Number of items: 2.

2016

Izhakian, Zur, Knebusch, Manfred and Rowen, Louis (2016) Minimal orderings and quadratic forms on a free module over a supertropical semiring. Linear Algebra and its Applications 507, pp. 420-461. Fulltext not available.

Izhakian, Zur, Knebusch, Manfred and Rowen, Louis (2016) Supertropical quadratic forms I. Journal of Pure and Applied Algebra 220 (1), pp. 61-93. Fulltext not available.

This list was generated on Sun Apr 11 11:34:51 2021 CEST.
  1. Homepage UR

University Library

Publication Server

Contact:

Publishing: oa@ur.de

Dissertations: dissertationen@ur.de

Research data: daten@ur.de

Contact persons